RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 66, Issue 4  


The halo problem in the theory of differentiation of integrals
E. I. Berezhnoi, A. V. Novikov
3
On isometries of some Riemannian Lie groups
V. V. Gorbatsevich
27
Tauberian theorems for generalized functions with values in Banach spaces
Yu. N. Drozhzhinov, B. I. Zavialov
47
On finding moment functions for the solution of the Cauchy problem for the diffusion equation with random coefficients
V. G. Zadorozhniy
119
On Mordell–Weil lattices for non-hyperelliptic fibrations on surfaces with zero geometric genus and irregularity
Nguyen Khac Viet, M. Saito
137
On a free boundary problem
K. N. Soltanov, E. B. Novruzov
155
On the limit behaviour of the spectrum of a model problem for the Orr–Sommerfeld equation with Poiseuille profile
S. N. Tumanov, A. A. Shkalikov
177
The space of Hermitian triples: local geometry
N. A. Tyurin
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019